# SDR FDEA201502120525

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 726 hours, 17,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: NCA604429
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, STATION 595 BULKHEAD XX= -4 - 6, Z= -81 TRANSVERSE BEAM HAS A 2 INCH CRACK, LOWER LEG ADJACENT TO RADIUS DOT 16.  16 INCHES ABOVE CARGO FLOOR REPAIRED IN IAW SRM 53-20-08 PAGES 202 - 205.
